MathSciNet Relay Station
MathSciNet bibliographic data
MR2668899 (2011e:35383) 35Q92 (92D25)
Dawidowicz, Antoni Leon; Poskrobko, Anna Age-dependent single-species population dynamics with delayed argument. Math. Methods Appl. Sci. 33 (2010), no. 9, 1122–1135.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement